MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service engineer was dispatched onsite to evaluate and repair the device.The service engineer inspected the device, confirmed the 110b error, and found that the device had a lot of volume leakage.The service engineer adjusted the data acquisition (da) printed circuit board assembly (pcba), but the issue remained.The service engineer then replaced the da pcba and successfully performed verification testing, after which the issue was resolved.The device passed the required performance verification tests per philips standard and was returned to service.
 
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that a 110b "proximal pressure sensor autozero failed" alarm error occurred.It was reported that there was no patient involvement at the time the issue was discovered.No patient or user harm was reported.The remote service engineer (rse) performed troubleshooting with the customer and found that the data acquisition (da) printed circuit board assembly (pcba) and solenoid valve may need to be replaced.The rse recommended replacing the solenoid valve, and if the issue persisted, the rse also suggested replacing the da pcba.A service quote consisting of the replacement da pcba and solenoid valve was sent to the customer for approval, and the customer accepted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24622088
Report Number2518422-2026-110656
Device Sequence Number15913030
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/07/2026
Date Device Manufactured10/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown